Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

New examples of minimal imbeddings of $S^{n - 1}$ into $S^n \left( 1 \right)$—The spherical Bernstein problem for $n = 4,\,5,\,6$


Author: Wu-yi Hsiang
Journal: Bull. Amer. Math. Soc. 7 (1982), 377-379
MSC (1980): Primary 53A10; Secondary 53C42
DOI: https://doi.org/10.1090/S0273-0979-1982-15042-X
MathSciNet review: 663788
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Almgren, Jr., Some interior regularity theorem for minimal surfaces and an extension of Bernstein's theorem, Ann. of Math. (2) 85 (1966), 277-292.
  • 2. E. Bombieri, E. De Giorgi and E. Guisti, Minimal cones and the Bernstein problem, Invent. Math. 7 (1969), 243-268. MR 250205
  • 3. E. Calabi, Minimal immersions of surfaces in euclidean spheres, J. Differential Geom. 1 (1967), 111-125. MR 233294
  • 4. S. S. Chern, Brief survey of minimal submanifolds, Tagungsbericht, Oberwolfach, 1969, pp. 43-60. MR 358634
  • 5. S. S. Chern, Differential geometry; its past and its future, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, pp. 41-53. MR 428217
  • 6. E. De Giorgi, Una estensione del teorema di Bernstein, Ann. Sci. Norm Sup Pisa 19 (1965), 79-85. MR 178385
  • 7. W. Y. Hsiang and H. B. Lawson, Jr., Minimal submanifolds of low cohomogeneity, J. Differential Geom. 5 (1971), 1-38. MR 298593
  • 8. Wu-yi Hsiang, Zhen Huan Teng, and Wen Ci Yu, Examples of constant mean curvature immersions of the 3-sphere into Euclidean 4-space, Proc. Nat. Acad. Sci. U.S.A. 79 (1982), no. 12, 3931–3932. MR 659834
  • 9. J. Simons, Minimal varieties in riemannian manifolds, Ann. of Math. (2) 88 (1968), 62-105. MR 233295

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 53C42

Retrieve articles in all journals with MSC (1980): 53A10, 53C42


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15042-X

American Mathematical Society